JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A FUBINI THEOREM FOR GENERALIZED ANALYTIC FEYNMAN INTEGRAL ON FUNCTION SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A FUBINI THEOREM FOR GENERALIZED ANALYTIC FEYNMAN INTEGRAL ON FUNCTION SPACE
Lee, Il Yong; Choi, Jae Gil; Chang, Seung Jun;
  PDF(new window)
 Abstract
In this paper we establish a Fubini theorem for generalized analytic Feynman integral and generalized analytic Fourier-Feynman transform for the functional of the form $$F(x)
 Keywords
generalized Brownian motion process;generalized analytic Feynman integral;generalized analytic Fourier-Feynman transform;Fubini theorem;
 Language
English
 Cited by
 References
1.
M. D. Brue, A functional transform for Feynman integrals similar to the Fourier transform, Thesis, Univ. of Minnesota, Minneapolis, 1972.

2.
R. H. Cameron and D. A. Storvick, An $L_2$ analytic Fourier-Feynman transform, Michigan Math. J. 23 (1976), no. 1, 1-30. crossref(new window)

3.
S. J. Chang and D. M. Chung, Conditional function space integrals with applications, Rocky Mountain J. Math. 26 (1996), no. 1, 37-62. crossref(new window)

4.
S. J. Chang, J. G. Choi, and D. Skoug, Integration by parts formulas involving generalized Fourier-Feynman transforms on function space, Trans. Amer. Math. Soc. 355 (2003), no. 7, 2925-2948. crossref(new window)

5.
S. J. Chang and I. Y. Lee, A Fubini theorem for generalized analytic Feynman integrals and Fourier-Feynman transforms on function space, Bull. Korean Math. Soc. 40 (2003), no. 3, 437-456. crossref(new window)

6.
D. M. Chung, Scale-invariant measurability in abstract Wiener spaces, Pacific J. Math. 130 (1987), no. 1, 27-40. crossref(new window)

7.
T. Huffman, D. Skoug, and D. Storvick, A Fubini theorem for analytic Feynman integrals with applications, J. Korean Math. Soc. 38 (2001), no. 2, 409-420.

8.
T. Huffman, Integration formulas involving Fourier-Feynman transforms via a Fubini theorem, J. Korean Math. Soc. 38 (2001), no. 2, 421-435.

9.
G. W. Johnson and D. L. Skoug, An $L_p$ analytic Fourier-Feynman transform, Michigan Math. J. 26 (1979), no. 1, 103-127. crossref(new window)

10.
G. W. Johnson and D. L. Skoug, Scale-invariant measurability in Wiener space, Pacific J. Math. 83 (1979), no. 1, 157-176. crossref(new window)

11.
E. Nelson, Dynamical Theories of Brownian Motion, Princeton University Press, Princeton, 1967.

12.
J. Yeh, Singularity of Gaussian measures on function spaces induced by Brownian motion processes with non-stationary increments, Illinois J. Math. 15 (1971), 37-46.

13.
J. Yeh, Stochastic Processes and the Wiener Integral, Marcel Dekker, Inc., New York, 1973.